Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 24, 2015, 10:15 PM CDT for 7 counties in Illinois. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 10:15 PM CDT (03:15 UTC)
- Expired
- May 24, 2015, 11:00 PM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Marion County, IL, Montgomery County, IL, Washington County, IL
The radar
The St Louis radar (KLSX), 130 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 10:15 PM CDT | TSTM WND DMG | Centralia, IL | SEVERAL POWER LINES BLOWN DOWN. ONE OF THE POWER LINES WAS KNOCKED DOWN BY A FALLEN TREE. |
| May 24, 10:15 PM CDT | TSTM WND DMG | Irvington, IL | SEVERAL LARGE TREE LIMBS BLOWN DOWN. |
| May 24, 10:15 PM CDT | TSTM WND GST 58 | 3 Nw Walnut Hill, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 4:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1620 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
579
WUUS53 KLSX 250315
SVRLSX
ILC005-027-051-119-121-135-189-250400-
/O.NEW.KLSX.SV.W.0072.150525T0315Z-150525T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 1100 PM CDT
* AT 1012 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LITCHFIELD TO 6 MILES WEST OF NASHVILLE...AND MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NASHVILLE...HILLSBORO...CARLYLE...GREENVILLE...CENTRALIA...
VANDALIA...SALEM...RENO...BECKEMEYER...TAYLOR SPRINGS...BEAVER
CREEK...COFFEEN...WOBURN...TAMALCO...WITT...VAN BURENSBURG...
BOULDER...MULBERRY GROVE...SHATTUC AND IRVINGTON.
THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA AND RAMSEY LAKE
STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN ILLINOIS FROM EXIT 30 TO EXIT 76.
INTERSTATE 57 FROM EXIT 109 TO EXIT 127.
INTERSTATE 64 IN ILLINOIS NEAR EXIT 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3847 8894 3847 8914 3841 8914 3825 8961
3900 8970 3915 8970 3933 8915 3922 8913
3922 8885 3853 8877
TIME...MOT...LOC 0315Z 247DEG 40KT 3914 8956 3836 8945
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
GKS2 follow-up statements
081
WWUS53 KLSX 250333
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 PM CDT SUN MAY 24 2015
ILC189-250342-
/O.CAN.KLSX.SV.W.0072.000000T0000Z-150525T0400Z/
WASHINGTON IL-
1033 PM CDT SUN MAY 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3851 8921 3850 8930 3851 8931 3851 8934
3852 8936 3850 8937 3848 8958 3900 8970
3915 8970 3933 8915 3922 8913 3922 8885
3853 8877
TIME...MOT...LOC 0332Z 247DEG 40KT 3921 8948 3861 8936
$$
ILC005-027-051-119-121-135-250400-
/O.CON.KLSX.SV.W.0072.000000T0000Z-150525T0400Z/
MADISON IL-MARION IL-MONTGOMERY IL-FAYETTE IL-BOND IL-CLINTON IL-
1033 PM CDT SUN MAY 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
BOND...FAYETTE...SOUTHERN MONTGOMERY...MARION AND EASTERN MADISON
COUNTIES UNTIL 1100 PM CDT...
AT 1031 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HILLSBORO TO CARLYLE...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...CENTRALIA...VANDALIA...SALEM...COFFEEN...WOBURN...
TAMALCO...WITT...SHATTUC...MULBERRY GROVE...BOULDER...CENTRAL CITY...
VAN BURENSBURG...SANDOVAL...FAIRMAN...ODIN...PATOKA...SHOBONIER...
RAMSEY AND BROWNSTOWN.
THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA AND RAMSEY LAKE
STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN ILLINOIS FROM EXIT 30 TO EXIT 76.
INTERSTATE 57 FROM EXIT 109 TO EXIT 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3851 8921 3850 8930 3851 8931 3851 8934
3852 8936 3850 8937 3848 8958 3900 8970
3915 8970 3933 8915 3922 8913 3922 8885
3853 8877
TIME...MOT...LOC 0332Z 247DEG 40KT 3921 8948 3861 8936
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
GKS030
WWUS53 KLSX 250345
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CDT SUN MAY 24 2015
ILC119-250355-
/O.CAN.KLSX.SV.W.0072.000000T0000Z-150525T0400Z/
MADISON IL-
1045 PM CDT SUN MAY 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3867 8954 3915 8970 3933 8915 3922 8913
3922 8885 3871 8879
TIME...MOT...LOC 0345Z 247DEG 40KT 3924 8941 3876 8920
$$
ILC005-027-051-121-135-250400-
/O.CON.KLSX.SV.W.0072.000000T0000Z-150525T0400Z/
MARION IL-MONTGOMERY IL-FAYETTE IL-BOND IL-CLINTON IL-
1045 PM CDT SUN MAY 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLINTON...BOND...FAYETTE...SOUTHERN MONTGOMERY AND NORTHERN MARION
COUNTIES UNTIL 1100 PM CDT...
AT 1042 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF HILLSBORO TO TAMALCO...AND MOVING
NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
VANDALIA...VAN BURENSBURG...WITT...PATOKA...SHOBONIER...RAMSEY...
BROWNSTOWN...KINMUNDY...ST. ELMO...WRIGHTS CORNER...PITTSBURG...
CHAPMAN...FILLMORE...SHAFTER...HAGERSTOWN...BINGHAM...VERNON...BAYLE
CITY...ST. PAUL AND AVENA.
THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA AND RAMSEY LAKE
STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN ILLINOIS FROM EXIT 36 TO EXIT 76.
INTERSTATE 57 NEAR EXIT 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3867 8954 3915 8970 3933 8915 3922 8913
3922 8885 3871 8879
TIME...MOT...LOC 0345Z 247DEG 40KT 3924 8941 3876 8920
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:49 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, May 24, 6:49 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 649 PM CDT Sun May 24 2015 .SHORT TERM: (Through Late Tonight) Issued at 200 PM CDT Sun May 24 2015 Isolated to scattered thunderstorms will continue to develop in the unstable airmass this afternoon ahead of the main band of rain and storms that is aligned north to south from near IRK to SGF. Initial tornado threat will be with the MCV structure that is currently moving north-northeast from Sedalia to Kirksville the next few hours. Perhaps this activity will skirt our western CWA, but the larger threat of strong to severe thunderstorms will arrive a bit later this afternoon and evening. A strong shortwave will lift northeast across the region with an arcing band of thunderstorms accompanying it. The enviroment will be supportive of embedded mesovortices and short lived tornadoes as low level shear and helicity values will increase as the surface wind begins to back to the south-southeast as low pressure forms to our west. This activity should be progressive and therefore the threat of flash flooding remains low in our CWA. CVKING .LONG TERM: (Memorial Day through Sunday) Issued at 200 PM CDT Sun May 24 2015 Memorial Day still looks dry as subsidence is expected behind tonights system. Temperatures should be quite mild with some sunshine expected. The dry weather will not last long thought as next shortwave will move through the area Monday night and Tuesday morning bringing the area another round of showers and thunderstorms. Timing of convection has me doubting we see much severe weather on Tuesday. The pattern remains active the remainder of the week and straight into next weekend. Chance of thunderstorms each day with mild temperatures. Severe weather chances will depend on timing of individual shortwaves and available instability/shear. && .AVIATION: (For the 00z TAFs through 00z Monday Evening) Issued at 607 PM CDT Sun May 24 2015 Expect periods of SH/TS to continue through the evening until a low pressure system lifts away from the area. MVFR ceilings are expected to persist for several hours after the rain has ended. Once ceilings fall to MVFR later tonight, improvement is not expected until after 12z. Winds will remain southeasterly to southerly, then turn southwesterly after 06z with the passage of the surface low. Winds are forecast to back once again and become southerly after 18z. Kanofsky && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 24, 1:34 PM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 134 PM CDT SUN MAY 24 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 134 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS THIS EVENING. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE AND CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS OF 60 MPH AND A FEW SHORT-LIVED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MOST OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ALL SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS THIS AFTERNOON AND EVENING. CVKING
In the hours before
Special weather statement, May 24, 6:53 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 653 PM CDT SUN MAY 24 2015 MOZ074-075-084-085-250045- IRON MO-MADISON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- 653 PM CDT SUN MAY 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR ST. FRANCOIS...WESTERN STE. GENEVIEVE...NORTHWESTERN MADISON AND IRON COUNTIES UNTIL 745 PM CDT... AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARCADIA...OR NEAR IRONTON...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BISMARCK... FARMINGTON... LEADWOOD... DESLOGE... BONNE TERRE... PILOT KNOB... ROSELLE... IRON MOUNTAIN... KNOB LICK... PARK HILLS... THIS STORM WILL AFFECT ELEPHANT ROCKS STATE PARK...FORT DAVIDSON HISTORIC SITE...MISSOURI MINES HISTORIC SITE AND ST. JOE STATE PARK. GLASS
Special weather statement, May 24, 7:27 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 727 PM CDT SUN MAY 24 2015 ILZ058-097-098-MOZ036-052-250115- CALHOUN IL-GREENE IL-LINCOLN MO-PIKE MO-PIKE IL- 727 PM CDT SUN MAY 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE AND CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 815 PM CDT... AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CURRYVILLE TO EOLIA TO DAVIS...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BOWLING GREEN... ELSBERRY... LOUISIANA... PITTSFIELD... EOLIA... FRANKFORD... CLARKSVILLE... PIKE... PLEASANT HILL... BELLEVIEW... THIS STORM WILL AFFECT CUIVRE RIVER STATE PARK. THIS STORM WILL IMPACT... INTERSTATE 72 FROM EXIT 20 TO EXIT 35. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, May 24, 7:33 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 733 PM CDT SUN MAY 24 2015 MOZ051-059-060-250115- GASCONADE MO-MONTGOMERY MO-WARREN MO- 733 PM CDT SUN MAY 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARREN...MONTGOMERY AND GASCONADE COUNTIES UNTIL 815 PM CDT... AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HERMANN...MOVING NORTH AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MONTGOMERY CITY... BIG SPRING... JONESBURG... NEW FLORENCE... BELLFLOWER... BUELL... THIS STORM WILL AFFECT DEUTSCHHEIM HISTORIC SITE. THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 175 TO EXIT 188. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, May 24, 8:00 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 800 PM CDT SUN MAY 24 2015 ILZ096-097-250145- BROWN IL-PIKE IL- 800 PM CDT SUN MAY 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWN AND EASTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 845 PM CDT... AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLEASANT HILL...OR 9 MILES SOUTH OF PITTSFIELD...MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PITTSFIELD... GRIGGSVILLE... BUCKHORN... THIS STORM WILL IMPACT... INTERSTATE 72 FROM EXIT 31 TO EXIT 35. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Local storm report, May 24, 8:53 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND DMG FARMINGTON 37.78N 90.43W
05/24/2015 ST. FRANCOIS MO LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND TOWN.
&&
BYRDLocal storm report, May 24, 8:59 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 6 NW WEINGARTEN 37.94N 90.29W
05/24/2015 STE. GENEVIEVE MO TRAINED SPOTTER
POWER LINES DOWN AND ROOF DAMAGE AT THE SEVEN FALLS
COMMUNITY NEAR THE INTERSECTION OF ROUTES C AND EE.
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:52 PM CDT | Tornado Warning | LSX | Saint Clair | 23 min |
| May 24, 9:27 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Saint Clair | 48 min |
| May 24, 10:59 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 22 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.